Open Access
April, 1968 Asymptotic Normality of Simple Linear Rank Statistics Under Alternatives
Jaroslav Hajek
Ann. Math. Statist. 39(2): 325-346 (April, 1968). DOI: 10.1214/aoms/1177698394


Results of Chernoff-Savage (1958) and Govindarajulu-LeCam-Raghavachari (1966) are extended from the two-sample case to the general regression case and, simultaneously, the conditions on the scores-generating function are relaxed. The main results are stated in Section 2 and their proofs are given in Section 5. Sections 3 and 4 contain auxiliary propositions, on which the methods of the present paper are based. Section 6 includes a counterexample, showing that the theorem cannot be extended to discontinuous scores-generating functions.


Download Citation

Jaroslav Hajek. "Asymptotic Normality of Simple Linear Rank Statistics Under Alternatives." Ann. Math. Statist. 39 (2) 325 - 346, April, 1968.


Published: April, 1968
First available in Project Euclid: 27 April 2007

zbMATH: 0187.16401
MathSciNet: MR222988
Digital Object Identifier: 10.1214/aoms/1177698394

Rights: Copyright © 1968 Institute of Mathematical Statistics

Vol.39 • No. 2 • April, 1968
Back to Top